Simple Statistical Probabilistic Forecasts of the winter NAO

Hall, R.J., Scaife, A.A., Hanna, E. et al. (2 more authors) (2017) Simple Statistical Probabilistic Forecasts of the winter NAO. Weather and Forecasting, 32 (4). pp. 1585-1601. ISSN 0882-8156



Copyright, Publisher and Additional Information: © 2017 American Meteorological Society. Reproduced in accordance with the publisher's self-archiving policy. For information regarding reuse of this content and general copyright information, consult the AMS Copyright Policy (
Keywords: Regression analysis; Forecasting techniques; Seasonal forecasting; Statistical forecasting; North Atlantic Oscillation
  • Accepted: 21 March 2017
  • Published (online): 14 August 2017
  • Published: 14 August 2017
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Social Sciences (Sheffield) > Department of Geography (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 31 Mar 2017 14:34
Last Modified: 14 Feb 2018 01:39
Published Version:
Status: Published
Publisher: American Meteorological Society
Refereed: Yes
Identification Number: